# SDR CAL950666

- Difficulty date: July 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N579PE
- Make and model: Boeing 727243
- Aircraft serial: 21662
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 652165127
- Condition: Corroded
- Location: Lt Te Flap
- Part time: 41,584 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT INBOARD FLAP TRACK FORWARD SUPPORT FITTING WAS FOUND CORRODED IN THE INBOARD RADIUS FOR THE TRUNNION PIN.  THE SUPPORT FITTING WAS REMOVED AND REPLACED IAW MM 27-51-31.  (M)
